# SDR COM11949

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Rt Pack
- Part time: 10,321 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, RT A/C PACK PRODUCED SMOKE IN CABIN.  PACK FAILED AND DUCT LEAK INDICATOR ON.  REPLACED THE RT GROUND COOLING FAN.
